im 26 guy from india, just did my HT in FUE with almost 1800-2000 grafts? by reading many positive and negative results of HT im bit scared about results now. i have some quetion . plz ur comment on it should be thankful 1 should i continue taking (dutasteride/avodart) for more good results? 2. only taking avodart is sufficient or should i use monoxidil also? 3. should i minoxidil on planted hairs?? 4. if i discontinue the course, hair fall occur more rapidly , why so ?? thanks in advance
For Hair Transplant Best Results?
Doctor Answers 5
26 year old post hair transplant
Medications for Best Hair Transplant Results
This is something you should have already talked about extensively with your surgeon. Since he/she knows your case well, along with your medical and family history, your surgeon would be best to advise you about medication use moving forward. To address your questions, DHT-prohibiting agents should help prevent hair loss post-transplant, but at my clinic we recommend finasteride and minoxidil usage, not dutasteride. Both finasteride and minoxidil can be used at once, and the latter can be used on transplanted as well as native hair.
Medical Treatments for Hair Loss after Transplantation
Other than ultra hair (multivitamin with biotin) and codliver oil gelcaps, I customize each patient's additional medical care to their personal history and condition. One of my patients who is a physician stated.."I would like do all I can to maintain my existing hair and preserve my implants."M.Lyons,MD
You might also like...
Medications after hair transplant
In general, the drugs you asked about are helpful in slowing or preventing more hair loss thereby making the transplant look better than otherwise. Only your surgeon should advise you about medication.
You had the surgery already so you just have to wait.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.